MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2146/ajhp100516

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2011

Severe hepatotoxicity and probable hepatorenal syndrome associated with sulfadiazine.

Khalili Hossein, Soudbakhsh Abdolreza, Talasaz Azita Hajhossein

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: PURPOSE. The case of a patient who developed hepatorenal syndrome during treatment with sulfadiazine for toxoplasmosis retinitis is reported.

SUMMARY: A 20-year-old Caucasian woman weighing 59 kg was admitted to the infectious diseases ward of a hospital in May 2009 with nausea, vomiting, and jaundice. In March 2009, she was diagnosed with toxoplasmosis retinitis and received sulfadiazine 3 g daily, pyrimethamine 50 mg daily, leucovorin 15 mg daily, and prednisolone 75 mg daily; she continued these medications for three weeks. After the development of gastrointestinal symptoms, she stopped taking the prescribed medications (five days before hospital admission). One day before hospital admission, her skin appeared jaundiced. At the time of admission, the patient had high transaminase levels, hyperbilirubinemia, abnormal prothrombin time and International Normalized Ratio values, and clinical evidence of acute fulminant hepatitis complicated by hepatorenal syndrome. Autoimmune hepatitis was excluded as a cause of her hepatotoxicity, as was Wilson's disease, herpes simplex virus, cytomegalovirus, hepatitis A virus, hepatitis E virus, and Epstein-Barr virus. She was diagnosed with probable drug-related fulminant hepatitis, presumably caused by sulfadiazine treatment. Lactulose 20 g was started for the prevention of encephalopathy. She received phytonadione 10 mg daily for three consecutive days, ranitidine 50 mg thrice daily, ciprofloxacin 250 mg twice daily, and acetylcysteine 600 mg thrice daily. The patient underwent hemodialysis five times during her hospital stay. Her symptoms gradually improved, and she was discharged on hospital day 20.

CONCLUSION

Probable hepatorenal syndrome requiring hemodialysis occurred in a patient receiving sulfadiazine for the treatment of toxoplasmosis retinitis.

Для цитирования: Khalili Hossein, Soudbakhsh Abdolreza, Talasaz Azita Hajhossein. Severe hepatotoxicity and probable hepatorenal syndrome associated with sulfadiazine.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2011. DOI: 10.2146/ajhp100516.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.